# SDR SWIA201743614

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 37,514 hours, 32,530 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE DOOR WARNING ON TAKEOFF AND GEAR DISAGREE WARNING MESSAGES DURING TAKE OFF.  REPLACED THE BENT NOSE BRACKET.  OPS NORMAL.
